# SDR WTAA980027

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Lt/Rt System
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

LAX - LEFT AND RIGHT FIRE DETECTION SYSTEM ACTIVATED ON TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE WAS UNABLE TO DUPLICATE REPORTED DISCREPANCY.  SYSTEM OPERATIONAL CHECK NORMAL.  CLEANED ELECTRICAL CONNECTIONS AS PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  (M)
